in am 35 220lb female. started taking vyvanse 2 months ago at 60mg. it worked beautifully. 2 weeks ago it was like it completely stopped working yet I was having the sever side effects. insomnia that lasted for 2-3 days and I have also notice that I am now smoking a pack a day. I quit for 3 years and started back up when I started questioning having ADHD. My question.... does taking a stimulant like vyvanse increase the addiction to smoke? And is the insomnia and smoking contributing factors to why the medication is no longer working?
I do not think Vyvanse can make you smoke more but smoking can certainly decrease the blood levels of many medicines, making people need higher dosages for the same response. This happens because smoking increases the rate of metabolism of many medicines.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]